About me  |  Research  |  Publications  |  Teaching  |  Institute



Joshua Erde

Joshua Erde

Assistant Professor

Graz University of Technology
Institute of Discrete Mathematics
Steyrergasse 30
8010 Graz, Austria

Office: Room C215 (ST 02 152) of the Mathematics Building at Steyrergasse 30
Tel.: +43 316 873 5359 (direct)
Tel.: +43 316 873 5351 (secretary, Karin Kernbichler)
E-Mail: erde [at] math [dot] tugraz [dot] at


Short Bio

  • Assistant Professor at Graz University of Technology (2019 - Present)
    • PI of FWF grant P 36131 "Supercritical behaviour in random subgraph models" (231,883.26 €).
    • Habilitated in 2021
  • Postdoctoral Researcher at University of Hamburg (2014 - 2019)
    • Supported for 2 years as a Research Fellow of the Alexander von Humboldt Foundation
    • Habilitated in 2020
  • Student at University of Cambridge (2006 - 2014)
    • Studied for BA/MA, MMath and PhD in Mathematics
    • Recepient of Junior, Senior and Research Scholarship

Selected Publications

  1. (With B. Barber, P. Keevash and A. Roberts) Isoperimetric stability in lattices, Proceedings of the American Mathematical Society, to appear.

  2. (With M. Kang and M. Krivelevich) Expansion in supercritical random subgraphs of the hypercube and its consequences, Annals of Probability, Volume 51, Issue 1, 2023.

  3. (With J. P. Gollin, A. Joó, P. Knappe and M. Pitz) Base partition for finitary-cofinitary matroid families, Combinatorica, Volume 41, 2021 .

  4. A unified treatment of linked and lean tree-decompositions, Journal of Combinatorial Theory, Series B, Volume 130, 2018.

  5. (with N. Bowler, P. Heinig, F. Lehner and M. Pitz) A counterexample to the reconstruction conjecture for locally finite trees, The Bulletin of the London Mathematical Society, Volume 49, Issue 4, 2017.


Links


last modified 28 Sept, 2022